# SDR ABXA20120724243

- Difficulty date: July 24, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767281
- Aircraft serial: 23147
- Aircraft time: 55,893 hours, 41,567 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: PN113T1622114
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING STA 819 EXFOLIATION CORROSION FOUND ON LOWER SURFACE OF RIGHT WING T/E PANEL SUPPORT BEAM AT WS 257, 22 INCHES AFT OF AFT WING SPAR UNDERNEATH "I" BEAM SUPPORT.  BLENDED CORROSION IAW REA B657-59954-MR, ACFT WAS GROUNDED.
